Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 51, NWS Tallahassee, FL

April 7, 200726 counties in Georgia; 5 counties in Alabama; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 7, 2007, 3:48 PM EDT for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Apr 8, 2007, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2007, 3:48 PM EDT (19:48 UTC)
In effect from
Apr 8, 2007, 12:00 PM EDT
Expired
Apr 8, 2007, 7:00 PM EDT
In force
7 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -188 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1521 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-188 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 071948
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT SAT APR 7 2007

...A RED FLAG WARNING REMAINS IN EFFECT THIS EVENING ACROSS
SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE
FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF
VERY LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS NOW IN EFFECT FOR SUNDAY AFTERNOON AND
EVENING ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...THE COLD AND VERY DRY AIR MASS IN THE WAKE OF THE
COLD FRONT WILL REMAIN IN PLACE OVER THE REGION THROUGH TOMORROW.
MOISTURE WILL BEGIN TO INCREASE BY MONDAY AHEAD OF AN AREA OF LOW
PRESSURE...THEREFORE A FIRE WEATHER WATCH WILL NOT BE NEEDED FOR
MONDAY AFTERNOON.

FLZ007-009>019-026>029-034-080015-
/O.UPG.KTAE.FW.A.0043.070408T1600Z-070408T2300Z/
/O.NEW.KTAE.FW.W.0051.070408T1600Z-070408T2300Z/
/O.CON.KTAE.FW.W.0050.000000T0000Z-070408T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
348 PM EDT SAT APR 7 2007 /248 PM CDT SAT APR 7 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 12 PM EDT /11 AM CDT/ TO 7 PM
EDT /6 PM CDT/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FOR THE REST OF THE
AFTERNOON DUE TO LONG PERIODS OF LOW RELATIVE HUMIDITY. EXPECT
RED FLAG CONDITIONS TO CONTINUE SUNDAY AFTERNOON THROUGH THE EARLY
EVENING AS THE COOL AND DRY AIR MASS REMAINS OVER THE AREA. A FIRE
WEATHER WATCH WILL NOT BE NEEDED FOR MONDAY DUE TO INCREASING LOW-
LEVEL MOISTURE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-080015-
/O.UPG.KTAE.FW.A.0043.070408T1700Z-070408T2300Z/
/O.NEW.KTAE.FW.W.0051.070408T1700Z-070408T2300Z/
/O.CON.KTAE.FW.W.0050.000000T0000Z-070408T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
348 PM EDT SAT APR 7 2007 /248 PM CDT SAT APR 7 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ SUNDAY...

A RED FLAG WARNING REMAINS IN EFFECT FOR THE REST OF THE
AFTERNOON DUE TO LONG PERIODS OF LOW RELATIVE HUMIDITY. EXPECT
RED FLAG CONDITIONS TO CONTINUE SUNDAY AFTERNOON THROUGH THE EARLY
EVENING AS THE COOL AND DRY AIR MASS REMAINS OVER THE AREA. A FIRE
WEATHER WATCH WILL NOT BE NEEDED FOR MONDAY DUE TO INCREASING LOW-
LEVEL MOISTURE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH
POTENTIAL.

$$

GIBBS
2 follow-up statements
000 
WWUS82 KTAE 080028
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 PM EDT SAT APR 7 2007

...A RED FLAG WARNING IS NOW IN EFFECT FOR SUNDAY AFTERNOON AND
EVENING ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...THE COLD AND VERY DRY AIR MASS IN THE WAKE OF THE
COLD FRONT WILL REMAIN IN PLACE OVER THE REGION THROUGH TOMORROW.
MOISTURE WILL BEGIN TO INCREASE BY MONDAY AHEAD OF AN AREA OF LOW
PRESSURE...THEREFORE A FIRE WEATHER WATCH WILL NOT BE NEEDED FOR
MONDAY AFTERNOON.

FLZ007-009>019-026>029-034-080830-
/O.EXP.KTAE.FW.W.0050.000000T0000Z-070408T0000Z/
/O.CON.KTAE.FW.W.0051.070408T1600Z-070408T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
828 PM EDT SAT APR 7 2007 /728 PM CDT SAT APR 7 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 7 PM EDT /6 PM CDT/ SUNDAY...
...RED FLAG WARNING HAS EXPIRED THIS SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM EDT /11 AM CDT/
TO 7 PM EDT /6 PM CDT/ SUNDAY DUE TO POSSIBLE LONG DURATIONS OF LOW 
RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-080830-
/O.EXP.KTAE.FW.W.0050.000000T0000Z-070408T0000Z/
/O.CON.KTAE.FW.W.0051.070408T1700Z-070408T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
828 PM EDT SAT APR 7 2007 /728 PM CDT SAT APR 7 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 7 PM EDT /6 PM CDT/ SUNDAY...
...RED FLAG WARNING HAS EXPIRED THIS SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO
7 PM EDT /6 PM CDT/ SUNDAY DUE TO POSSIBLE LONG DURATIONS OF LOW 
RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 080816
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 AM EDT SUN APR 8 2007

...A RED FLAG WARNING IS IN EFFECT FOR THIS AFTERNOON AND EARLY
EVENING ACROSS SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL
GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG
DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...THE VERY DRY AIR MASS WILL REMAIN IN PLACE OVER THE
REGION TODAY. MOISTURE WILL BEGIN TO INCREASE TONIGHT AND MONDAY
AHEAD OF AN APPROACHING GULF LOW PRESSURE SYSTEM.

FLZ007-009>019-026>029-034-081930-
/O.CON.KTAE.FW.W.0051.070408T1600Z-070408T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
416 AM EDT SUN APR 8 2007 /316 AM CDT SUN APR 8 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 7 PM EDT /6 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-081930-
/O.CON.KTAE.FW.W.0051.070408T1700Z-070408T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
416 AM EDT SUN APR 8 2007 /316 AM CDT SUN APR 8 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE
GROWTH POTENTIAL.

$$

JAMSKI

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 7, 9:54 AM EDT, 5 hours 54 minutes earlier.

Area forecast discussion, Apr 7, 9:54 AM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
954 AM EDT SAT APR 7 2007

.DISCUSSION...
THE 12 UTC SOUNDINGS AND SURFACE OBSERVATIONS SHOW JUST HOW COLD
THIS UNSEASONABLY COLD AIRMASS IS. THE 850 MB TEMPERATURE AT TAE
IS -3 DEGREES C. VAPOR IMAGERY AND UPPER AIR OBSERVATIONS SHOW A
LARGE AND DEEP TROUGH OVER THE EASTERN CONUS...AND A SHORT WAVE
TROUGH PROPAGATING EASTWARD OVER NM. THIS WILL GRADUALLY INCREASE
OUR CLOUD COVER LATER TODAY. TEMPERATURES WILL LIKELY NOT GET OUT
OF THE 50S FOR HIGHS TODAY...AND TODAY AND EASTER SUNDAY WILL BE
MUCH COLDER THAN IT WAS THIS PAST CHRISTMAS. WINDS AND SEAS ARE
STILL AT ADVISORY LEVELS IN OUR OFFSHORE WATER...SO WE LEAVE THE
ADVISORY UP UNTIL 18 UTC (AS THE EARLY MORNING FORECAST HAD IT).

&&

.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGHOUT THE FORECAST PERIOD. OCNL
GUSTY WINDS UP TO 18 TO 20 KNOTS ARE EXPECTED THROUGH THE DAY
BEHIND THE FRONT.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
     FOLLOWING ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

     FIRE WEATHER WATCH SUNDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
     FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...
     CALHOUN...CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...
     EARLY...GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...
     BROOKS...CALHOUN...CLAY...COLQUITT...COOK...DECATUR...
     DOUGHERTY...EARLY...GRADY...IRWIN...LANIER...LEE...
     LOWNDES...MILLER...MITCHELL...QUITMAN...RANDOLPH...
     SEMINOLE...TERRELL...THOMAS...TIFT...TURNER...WORTH.

FL...FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE
     FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
     FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

GMZ...SMALL CRAFT ADVISORY OFFSHORE LEGS THROUGH 18 UTC THIS AFTERNOON.

&&

AVIATION...GIBBS
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Apr 7, 5:45 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
545 AM EDT SAT APR 7 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-081000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
545 AM EDT SAT APR 7 2007 /445 AM CDT SAT APR 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...SOUTH CENTRAL
GEORGIA...SOUTHWEST GEORGIA AND NORTHEAST GULF OF MEXICO WATERS.

.DAY ONE...TODAY AND TONIGHT.
A REINFORCEMENT OF DRY AIR ACROSS THE REGION WILL LEAD TO LOW
HUMIDITY VALUES THIS AFTERNOON...WHICH WILL ENHANCE THE SPREAD OF
WILDFIRES. WINDS AND SEAS WILL BE ELEVATED THROUGH EARLY
AFTERNOON...AND SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR THE
COASTAL WATERS. THE COLD AIR MASS WILL ALLOW TEMPERATURES TO
PLUMMET TO NEAR RECORD LOWS BY EARLY SUNDAY MORNING...REACHING THE
FREEZING MARK OR SLIGHTLY LOWER OVER MUCH OF THE REGION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF OF MEXICO SUNDAY
AND MOVE ACROSS THE NORTHEAST GULF WATERS ON MONDAY. THIS SYSTEM
WILL BRING A CHANCE OF RAIN TO MUCH OF THE REGION FROM LATE SUNDAY
AFTERNOON THROUGH MONDAY. A SERIES OF UPPER LEVEL DISTURBANCES AND A
COLD FRONT WILL KEEP CONDITIONS UNSETTLED TUESDAY AND
WEDNESDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS. AT THIS
TIME...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER...ISOLATED
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY.
HIGH PRESSURE WILL THEN DOMINATE THE REGION THURSDAY AND FRIDAY WITH
SEASONABLY WARM AND DRY WEATHER.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE REQUIRED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 3:30 PM EDTFreeze WarningTAEBaker, Ben Hill, Berrien, Brooks, Calhoun, Clay and 20 more17 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.